Advanced search
Start date
Betweenand

Stationary and evolution problems

Abstract

In this project we explore analytically and numerically different aspects of travelling wave solutions for some classical dispersive equations. More precisely, a part of this work isconcerned with existence and orbital stability/instability properties for different classes of periodic travelling wave solutions for these equations. The other part is about to prove some nonexistence and multiplicity results of positive solutions for a class of quasilinear elliptic systems involving a parameter. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARRUDA, LYNNYNGS K.; CHEMETOV, NIKOLAI V. Embedding theorem for bounded deformations in domains with cusps. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 37, n. 17, p. 2739-2745, NOV 30 2014. Web of Science Citations: 0.
ARRUDA, LYNNYNGS KELLY; DE PAVIA, FRANCISCO ODAIR; MARQUES, ILMA. A REMARK ON MULTIPLICITY OF POSITIVE SOLUTIONS FOR A CLASS OF QUASILINEAR ELLIPTIC SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 31, n. S, p. 112-116, SEP 2011. Web of Science Citations: 0.
ARRUDA, LYNNYNGS KELLY; DE PAIVA, FRANCISCO ODAIR; MARQUES, ILMA. A REMARK ON MULTIPLICITY OF POSITIVE SOLUTIONS FOR A CLASS OF QUASILINEAR ELLIPTIC SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, n. S, SI, p. 112-116, SEP 2011. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.